# SDR AALA202306153281

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 63,733 hours, 26,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND EMERGENCY LIGHTS AT ROW 8ABC BROKEN. **SUPPLEMENTAL REPORT FOR AALA202306133281: MAINTENANCE FOUND LIGHT FUNCTIONAL. SECURED SEAT 8ABC EMERGENCY LIGHT TRIM PER CMM 25-23-67.** (CLOSED)
